# SDR 98ZZZX2265

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 391446411
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON INITIAL ROLLOUT, (NLG) UPLOCK CHECK FAILED CAUSING (NLG) UNSAFE LIGHT TO ILLUMINATE.  AIRCRAFT RETURNED TO BASE.  GROUND FUNCTIONAL TEST ACCOMPLISHED.  ALL SYSTEMS OPERATED NORMALLY.  ON SECOND FLIGHT ATTEMPT, NLG LIGHT ILLUMINATED AGAIN.  GROUND CREW REMOVED .00025 INCH SHIM FROM UPLOCK ASSY OVER CENTER LINK IAW MM 32-21-03.  ALL SYSTEMS FUNCTIONAL CHECK NORMAL.  AIRCRAFT DEPARTED WITH NO FURTHER PROBLEMS.  THE ORIGINAL UPLOCK DIMENSIONS WERE WITHIN MANUFACTURER AND OPERATORS LIMITS.  NO FOLLOW-UP ACTION.
